# SDR 96UAL900870

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7265U
- Make and model: Boeing 727222
- Aircraft serial: 21412
- Engine: Pwa JT8D15
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543110
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS FORWARD WINDSHIELD SHATTERED DUE TO BIRD STRIKE ON TAKEOFF.  RETURNED TO ORD.  *S/D*  REPLACED WINDOW.
